×

zbMATH — the first resource for mathematics

Classes of semidefinite Peano-kernels. (English) Zbl 0169.19903

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Dahlquist, G.: Stability and error bounds in the numerical integration of ordinary differential equations. Stockholm Kungl. Techniska Högskolans Handlingar130 (1959). · Zbl 0085.33401
[2] Davis, Ph. J.: Interpolation and approximation. New York: Blaisdell Publ. Co. 1965.
[3] Ilieff, L.: Über trigonometrische Polynome mit monotoner Koeffizientenfolge. Jahresber. Deutsche Mathematiker-Verinigung53, 13-23 (1943). · Zbl 0063.02955
[4] Marden, M.: Geometry of polynomials. Math. Surveys 3. Providence, R.I.: Am. Math. Soc. 1966.
[5] Reimer, M.: Zur Theorie der linearen Differenzenformeln. Math. Zeitschr.95, 373-402 (1967). · Zbl 0143.37902
[6] Reimer, M.: Finite difference forms containing derivatives of higher order. Univ. Maryland, Comp. Sc. Center, Techn. Report 68-60 (1968). To appear in J. Soc. Ind. Appl. Math., Num. Anal. · Zbl 0187.10903
[7] Schur, J.: Über Potenzreihen, die im Innern des Einheitskreises beschränkt sind. J. reine u. angew. Math.147, 205-232 (1917). · JFM 46.0475.01
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.